# SDR AALA2018005019049

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 52,192 hours, 21,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 55168
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 FAILED.  REPLACED THE BATTERY PACK M1672 IAW AMM 33-51-06.
